ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Оценки максимальных функций в пространствах Орлича

Казарян, С. С. (1993) Оценки максимальных функций в пространствах Орлича. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 28 (3). pp. 63-79. ISSN 00002-3043

[img]
Preview
PDF
Download (5Mb) | Preview
    Item Type: Article
    Additional Information: Estimates of maximal function in the Orlicz spaces.
    Uncontrolled Keywords: Kazarian S. S.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 29 Oct 2012 13:37
    Last Modified: 29 Oct 2012 13:37
    URI: http://mathematics.asj-oa.am/id/eprint/723

    Actions (login required)

    View Item